Matricial processes, spectral dynamics and free processes


Pardo, JC., Pérez, JL, Pérez-Abreu, V. 
On the Free Fractional Wishart Process
Journal of Functional Analysis 339-362 (2017).

Pérez-Abreu, V., Rocha-Arteaga, A. 
On the process of the eigenvalues of a Hermitian Lévy process
In: The Fascination of Probability, Statistics and their Applications. Festschrift in Honour of Ole Barndorff-Nielsen, Springer, 231-249 (2016).

Pardo, JC., Pérez, JL, Pérez-Abreu, V. 
A Random Matrix Approximation for the Non-commutative Fractional Brownian Motion
Journal of Theoretical Probability, 1581-1598 (2016).

Domínguez-Molina, J.A., Rocha-Arteaga, A. 
Stochastic integrals and covariation representations for rectangular Lévy process ensembles
Birkhauser, Series Progress in Probability, Vol. 69, 119 (2015).

Nualart, D., Pérez-Abreu V. 
On the eigenvalue process of a matrix fractional Brownian motion.
Stochastic Processes and their Application, 124, 4286-4282 (2014).

Dominguez-Molina, JA, Pérez-Abreu, V., Rocha-Arteaga, A. 
Covariation representation for Hermitian Lévy process ensambles of free infinitely divisible distributions
Electronic Communications in Probability, 18, 1-14 (2013).

Pérez-Abreu, V., Tudor, C.
A note on the two-dimensional operator Wishart and Laguerre processes
Mathematical Reports, Romanian Academy, 14, 297-306 (2012).

Pérez-Abreu, V., Tudor, C.
On the traces of Laguerre Processes.
Electronic Journal of Probability 14, 2241-2263 (2009).

Pérez-Abreu, V., Tudor, C.
Functional Limit Theorems for traces in the Dyson-Brownian motion
Communications on Stochastic Analysis 1, 415-428 (2007).

Theme by Danetsoft and Danang Probo Sayekti inspired by Maksimer